# SDR JR2R20201108001

- Difficulty date: November 8, 2020
- Submitted: November 8, 2020
- Operation: Air carrier
- Filed by: AAR Aircraft Services Inc, repair station JR2R936K
- Aircraft: N82314
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000436
- Aircraft time: 14,340 hours, 8,400 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 17061041402
- Condition: Corroded
- Location: Frame 90
- Part time: 14,340 hours, 8,400 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT INBOARD LONG FLOOR BEAM CORRODED OUT OF LIMITS BETWEEN FR 90 AND X25073.
